" eyesight- double vision - blurred- and might i add the eye dr- told me it was my hormones!! so i went 4 a few years till something else happened before i knew -whats going on here with me- ya crasy drs!!"
I've been on Copaxone since March 2008 and had the reaction a few months after I started and then later on that week had another one. I never had to quit, as the reaction lasted less than 15 minutes and I had no other problems since then. I hope you're not having a severe reaction--you may have to quit and call your neuro's office to ask what to do. Be well, Deb
I still can't hear. They said I could get a hearing aide but I am not ready to do that as of yet. They said I could come back there in a few months and they will re-test my hearing and fit me for one then. I go to the doctor on Tuesday to get authorization to see a nuero. I don't even know if they will do that. We will see. When you are dealing with the military things are a little difficult. How are you doing. Thank you for the encouragement.
Thanks for the welcome and heads up about the calcium/vitamin D. I've been taking some calcium with vitamin D and K in it. My PCP called in a supplement that has 50,000 units of vitamin D that I'm to take once a week for two months. I guess I'll start there and see what happens. I sure hate making even one addition to my arsenal of pills. I hope the magic one shows up soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.